# SDR HALA2021112200170

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 34,310 hours, 5,413 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  VERIFICATION FOR APU COMPLETED UNSATISFACTORILY. ATTEMPTED APU START AT TOP OF DESCENT (FL390). APU FAULT W/ APU AUTO SHUTDOWN. INOP SYS-APU. // CONFIRMED UNSUCCESFUL COLD SOAK ATTEMPT, R/R INLET PRESSURE TRANSDUCER P/N: 3876133-1, S/N: 091121417767 PART ON... PART OFF  P/N: 3876133-1, S/N: 131121418427 MX PERFORMED IAW A330 AMM 49-23-17-000-801-A AD A330 AMM 49-23-17-400-801-A.
